Optimum Saving with Economies of Scale
Avinash Dixit (),
James Mirrlees and
Review of Economic Studies, 1975, vol. 42, issue 3, 303-325
References: Add references at CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:oup:restud:v:42:y:1975:i:3:p:303-325.
Access Statistics for this article
Review of Economic Studies is currently edited by Andrea PratEditor-Name: Bruno BiaisEditor-Name: Kjetil StoreslettenEditor-Name: Enrique Sentana
More articles in Review of Economic Studies from Oxford University Press
Bibliographic data for series maintained by Oxford University Press ().